# SDR AALA20070072

- Difficulty date: January 12, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT DOUBLE SEAT POSITION INOPERATIVE.  REPLACED BATTERY ASSEMBLY FOR EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT DOUBLE SEAT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
